# SDR C2XA98CL086

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine
- Part time: 1,857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND ENGINE TURBINE BLADES WERE FOUND TO HAVE DAMAGED EDGES AND APPEAR TO BE RUBBING.  THE DAMAGE WAS FOUND BEYOND MANUFACTURER'S LIMITS.  THE RIGHT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (X)
